Department of Mathematics, HKUST  

  LI, Kin-Yin   李健賢

  PhD Univ of California, Berkeley

  Associate Professor

Office: Room 3471  

Telephone: 7420  

Email: makyli@ust.hk  

Home Page:
https://www.math.ust.hk/~makyli  

Research Interests

  • Complex function theory; Hilbert space operator theory; functional analysis

Awards & Honors

  • Best Ten Lectures Award 2013  (2013)

       Selected Publications

Full Publication List [HKUST Scholarly Publications]  

Article   

  1. Concyclic Points and Concurrent Circles  (2004)
    • Journal of the World Federation of National Mathematics Competitions. , volume 17, number 1

  2. Algebras of Blaschke products unimodular on trivial parts  (1998)
    • Complex Variables, Theory and Application: An International Journal. , v. 35, (4), 1998, p. 307-318

  3. Interpolating Blaschke Products and the Left Spectrum of Multiplication Operators on the Bergman Space  (1992)
    • Hokkaido Mathematical Journal. , v. 21, (2), Feb 1992, p. 295-304

  4. De Branges' Conjecture on Bounded Riemann Mapping Coefficients  (1990)
    • Journal d'Analyse Mathematique. , v. 54, 1990, December, p. 289-296

  5. Inequalities for Fixed Points of Holomorphic Functions  (1990)
    • Bulletin of the London Mathematical Society. , v. 22, 1990, p. 446-452

  6. Minimum Graphs for Specified Diameter, Connectivity and Valence. II  (1989)
    • Discrete Mathematics. , v. 78, 1989, p. 257-266

Conference paper   

  1. Concyclic Points and Concurrent Circles  (2003)
    • Geometry & Mathematics Competitions, 4th World Federation of National Mathematics Competitions, Melbourne, Australia, Ali Rejali (ed.). , Vol. 2, pp. 175-184

  2. SYMMETRY OF CONTRACTIVE INEQUALITIES AND THE GENERALIZED AREA PRINCIPLE  (1994)
    • Pitman research notes in mathematics series. , v. 359, 1994, p. 213-219

Book chapter   

  1. On the Coefficients of Riemann Mappings of the Unit Disk into Itself  (1993)
    • Operator Theory: Advances and Applications. , v. 62, 1993, p. 145-163